[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Dilantin / neuropathy

> Thanks for the info, Jan.  I was on dilantin back in 1995 when I was
> having a seizure problem (now gone away).  Dilantin made me feel
> worse than a zombie!!  <snip> I also have just
> found out that I have clogged arteries in my legs (will be tested
>Thursday to learn more) so that is also a problem -- very weak legs.
> I will also be seeing an endo I have been referred to about the pump
> and from what I have read from this group, I am POSITIVE it will help
> with my overall health.

On this list, it's common to say YMMV (your mileage may vary). I had tried
Elavil, Motrin, and Feldene -- none worked for me. I'm sure one of them
worked for others. The great news is there are products for help.  Since you
have clogged leg arteries it sounds to *me* like that obviously would limit
the circulation to your feet causing pain. I wish the best for you with your
Jan (60 y/o, T-1 11/5/50, pmpg 8/23/83)

for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml